MathSciNet Relay Station
MathSciNet bibliographic data
MR319933 10K30 (10K25)
Schmidt, Wolfgang M. Irregularities of distribution. VII. Acta Arith. 21 (1972), 45–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement